# SDR 2009FA0000019

- Difficulty date: January 20, 2009
- Submitted: January 20, 2009
- Operation: General aviation
- Aircraft: N394DE
- Make and model: Beech 58
- Aircraft serial: TH2217
- Aircraft time: 156 hours
- Engine: Cont IO550C
- Engine time: 156 hours
- Propeller: Hartzl PHCJ3YF1
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Tube
- Part number: 9696001115
- Condition: Chafed
- Location: Feathering Sys
- Part time: 156 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

A HOLE WAS CHAFED IN THE RT PROPELLER UNFEATHERING ACCUMULATOR TUBE BY THE NR6 CYLINDER HEAD TEMPERATURE WIRE. BOTH THE TUBE AND WIRE NEED TO BE SEPARATED AND SECURED TO PREVENT CONTACT.
